MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT FX LS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT FX LS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number L-EVOLUTFX-2329
Medical Device Problem Codes Packaging Problem (3007); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: d-evolutfx-2329, (lot: 0012678289); product type: 0195-heart valves; implant date: na; explant date: na; select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after opening the delivery catheter system (dcs) and compression loading system (cls), and while preparing to load the system, a hair was observed to be attached to the cls when cold water was added.Subsequently, a new cls was used to complete the procedure.No patient complications were reported in connection with this event.
 
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after opening the delivery catheter system (dcs) and compression loading system (cls), and while preparing to load the system, a hair was observed to be attached to the cls when cold water was added.Subsequently, a new cls was used to complete the procedure.No patient complications were reported in connection with this event.Additional information was received indicating that the cls sterility was compromised due to user error.The dcs sterility was not compromised.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a death or serious injury.There was no allegation of deficiencies related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the device as the reported issues was caused by user.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX LS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22461483
Report Number2025587-2025-04862
Device Sequence Number20847677
Product Code NPT
UDI-Device Identifier00763000942724
UDI-Public(01)00763000942724(17)261115(10)0012544079(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL-EVOLUTFX-2329
Device Catalogue NumberL-EVOLUTFX-2329
Device Lot Number0012544079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/15/2025
09/24/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/07/2025
09/24/2025
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown